# SDR IPXA2017060617984

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 69,886 hours, 12,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY 1 BATTERY LOW ILLUMINATED.  R & R THE BATTERY IAW MM 33-51-01-400-802.  OPS CHECKED NORMAL.
